Straterra Issues?

Viewing 1 reply thread
  • Author
    Posts
    • #112895
      klm77
      Participant

      My son has been on Straterra since Dec 2018. He started out on 10mg but still had issues at school (he is 6 and in Kindergarten) so the medication was upped to 18mg once per day and he’s been doing this dosage for about 2 months now. His teacher says he is doing a lot better in school. However, now he seems very morose a lot of the time and for the past two weeks he’s complained about stomach aches. I guess my question is; does anyone else have experience with Straterra? If so, how did it affect your child, if at all? We did the gene-sight test before putting him on medication and Straterra was the only drug in his “green zone” supposedly, the one that would cause the least side effects according to his genes.

      Thanks for any input!

    • #112902
      Angelacawein
      Participant

      Headaches and frequent urination, my son’s doctor said there have been a lot of patients with kidney problems with this drug. My son complained about stomach aches and after months took him off of it. I took it for a few years. I too had frequent urination issues. My doctor wanted me to quit taking it and I had terrible withdrawals, migraine headaches and the shakes. I was really concerned since they say it is non addictive.

      • #112932
        Skypark962
        Participant

        Oh my! That’s interesting, I did not know this.

Viewing 1 reply thread

You must be logged in to reply to this topic.